Applied Mathematics

Vol.3 No.11(2012), Paper ID 24510, 8 pages

DOI:10.4236/am.2012.311228

 

Zero-M-Cordial Labeling of Some Graphs

 

Freeda Selvanayagom, Robinson S. Chellathurai

 

Department of Mathematics, Scott Christian College, Nagercoil, India
Department of Mathematics, Scott Christian College, Nagercoil, India

 

Copyright © 2012 Freeda Selvanayagom, Robinson S. Chellathurai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Selvanayagom and R. Chellathurai, "Zero-M-Cordial Labeling of Some Graphs," Applied Mathematics, Vol. 3 No. 11, 2012, pp. 1648-1654. doi: 10.4236/am.2012.311228.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.